# SDR TSAA0626064

- Difficulty date: August 6, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 48,680 hours, 27,633 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NON-ETOPS FLT 34 HNL-ITO: AFTER ENGINE START, OVHT/DET ANNUNCIATOR LIGHT ILLUMINATED WITH NO CORRELATED SYSTEM OVERHEAT INDICATION DURING RECALL CHECK. CREW WAS UNABLE TO RESET LIGHT AND ELECTED TO SHUTDOWN ENGINES AND RETURN TO BLOCK. AS THE ENGINES WERE SPOOLING DOWN, SMOKE ANNUNCIATOR LIGHTS ILLUMINATED WITH FAULT LIGHT ON THE AFT CARGO COMPARTMENT. MAINTENANCE INSPECTED AFT CARGO COMPARTMENT AND CONFIRMED THAT IT WAS A FALSE INDICATION. MAINTENANCE CLEANED AFT CARGO COMPARTMENT SMOKE DETECTOR. PERFORMED OPERATIONAL TEST GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
